www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3214

Title: Generalized 2-cocycles of finite groups and maximal orders
Authors: NAUWELAERTS, Erna
Issue Date: 1998
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 210(1). p. 225-241
Abstract: Let R be a Dedekind domain with quotient field K and let G be a finite group. Let alpha: G x G --> R \ {0} be a generalized 2-cocycle, i.e., not necessarily taking its values in the units of R, and consider the generalized twisted group ring R *(alpha) G. In this paper we derive criteria for R *(alpha) G to be a graded maximal R-order, resp. a hereditary R-order or a maximal R-order(in K *(alpha) G). (C) 1998 Academic Press.
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Nauwelaerts, E, Limburgs Univ Ctr, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/3214
ISI #: 000077360400010
ISSN: 0021-8693
Type: Journal Contribution
Validation: ecoom, 1999
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.